Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Clifford parallels in elliptic $\left( {2n - 1} \right)$-spaces and isoclinic $n$-planes in euclidean $2n$-space


Author: Yung-Chow Wong
Journal: Bull. Amer. Math. Soc. 66 (1960), 289-293
MathSciNet review: 0117654
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Quadratic forms permitting composition, Ann. of Math. (2) 43 (1942), 161–177. MR 0006140 (3,261a)
  • 2. Roy Dubisch, Composition of quadratic forms, Ann. of Math. (2) 47 (1946), 510–527. MR 0016756 (8,62h)
  • 3. Beno Eckmann, Gruppentheoretischer Beweis des Satzes von Hurwitz-Radon über die Komposition quadratischer Formen, Comment. Math. Helv. 15 (1943), 358–366 (German). MR 0009936 (5,225e)
  • 4. A. Hurwitz, Über die Komposition der quadratischer Formen (posthumous paper), Math. Ann. vol. 88 (1923) pp. 1-25.
  • 5. F. Klein, Vorlesungen über nicht-euklidische Geometrie, Berlin, 1928.
  • 6. Karl Kommerell, Riemannsche Flächen im ebenen Raum von vier Dimensionen, Math. Ann. 60 (1905), no. 4, 548–596 (German). MR 1511325, http://dx.doi.org/10.1007/BF01561096
  • 7. S. Kwietniewski, Über Flachen des vierdimensionalen Raumes, deren samtliche Tangentialebenen untereinander gleichwinklig sind, and ihre Beziehung zu den ebenen Kurven, Dissertation, Zürich, 1902.
  • 8. H. C. Lee, Sur le théorème de Hurwitz-Radon pour la composition des formes quadratiques, Comment. Math. Helv. 21 (1948), 261–269 (French). MR 0026637 (10,178c)
  • 9. H. P. Manning, Geometry of four dimensions, New York, 1914.
  • 10. J. Radon, Lineare Scharen orthogonaler Matrizen, Abh. Math. Sem. Univ. Hamburg vol. 1 (1922) pp. 1-14.
  • 11. Yung-Chow Wong, Fields of isocline tangent planes along a curve in a Euclidean 4-space, Tôhoku Math. J. (2) 3 (1951), 322–329. MR 0048875 (14,85d)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1960-10476-4
PII: S 0002-9904(1960)10476-4